Share this:
marciron
@marciron

Posts: 1
Joined: Feb 22, 2018

Adrenal crisis without cause

Posted by @marciron, Thu, Feb 22 4:15pm

Hello,
I have addison disease for 8 years. I am now 36 and I had a bad hip pain 2 nights ago and I wasn't feeling great so I took an extra 20mg of cortef (hydrocortisone) by tablet.

About two hours after I surprisingly went in an adrenal crisis. I had a hard time breathing and then I passed out for over 5 minutes with some kind of seizure. My wife called 911 and gave me the injection of hydrocortisone. When I woke up I had lost my vision in my left eye for about 10 minutes.

I went to the hospital where they gave me hydrocortisone intravenously and did some blood work then I was feeling ok so I came back home. My hip area was also back to normal.

Do any of you have an idea why I had a crisis? Now I am worry to go in crisis anywhere. I have some unexplained leg pain and fatigue for about 5 years.

REPLY

Welcome to Connect, @marciron. Your experience must have been quite scary! We have a few Connect members who've written about Addison's disease, and they may be able to share more about their experiences. Please meet @judy5140 @pagray24 @spice @jasonkwellls @dogmamat; you can read much of their conversations in these discussions:
– Tired of being tired https://connect.mayoclinic.org/discussion/tired-of-being-tired/
– Secondary Adrenal Insufficiency https://connect.mayoclinic.org/discussion/secondary-adrenal-insufficiency/

@marciron, we look forward to getting to know you. What are your biggest concerns at the moment?

Please login or register to post a reply.